Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taken Excedrin migraine for headache. Have nausea, weakness, hot and cold chills. Due to medicine?

I had a headache last night. I took 2 excedrin migraine . The dosage is a limit of 2 in 24 hrs but I took a total of 4 by accident. The last 2 were taken around 11pm. I woke up at 2am weak, nauseous, hot and cold chills, and now everything tastes salty to me. Is the Excedrin possibly related to these symptoms or do you think it is something else?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Yes, it was excess of excedrin. It contains caffeine and excess of this can lead to these symptoms. They will be self limiting and reduce by self. but next time dont even plan to do the same thing.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor